# SDR SIMA20170106007

- Difficulty date: January 6, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 37,906 hours, 33,711 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Migrated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON PCA FITTING HAS MIGRATED HAT BUSHINGS WITH WORN BUSHING HOLES.  REMOVED AND REPLACED THE FITTING IAW SRM 51-40-02, AND 51-20-03
